About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 647561, 13 pages
Research Article

Impulsive Control for the Synchronization of Chaotic Systems with Time Delay

1College of Mathematics, Physics and Information Engineering, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Received 21 August 2012; Accepted 9 October 2012

Academic Editor: Jinde Cao

Copyright © 2012 Ming Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhang Qunli, “A Class of Vector Lyapunov Functions for Stability Analysis of Nonlinear Impulsive Differential Systems,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar